# SDR SWAA2022083137811

- Difficulty date: August 2, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.600 INCH 2022-418389 / [01] EDDY CURRENT EQUIPMENT USED; PN: NORTEC 600D ; SN: 190023010 ; DUE DATE: 14-FEB-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 11-APR-23;[03] PERFORMED REAPAIR AT RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11;[04] CORRECTED STEP 3 PERFORMED REAPAIR AT RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED REAPAIR AT RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 203.10 RIB; 23 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN-OFF BELOW AS RII
